# SDR AU000480

- Difficulty date: June 21, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Part number: 12043270501
- Condition: Intermittent
- Location: Mlg
- Part time: 16,122 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR RELAY BOX INTERMITTENT IN OPERATION.
